Home Drink & Drugs

Health

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
I havnt got a healthy lifestyle at all, but compared to what it used to be it's well healthy... cut down from 30 B&H a day to 10 Marly Lights, 40 pills a weekend to maybe 10 a month, hardly smoke pot n e more... no Heroin, Crack mayb 1ce a month instead of like regularily... Coke, Ketamin, LCD, mayb once a month... n other stuff real rarely... this compared to what I used to be like is healthy... plus I'm getting loadsa exercise...
Problem is I wake up in the morning n 90% of time I throw up bad with blood n shit in it, throw up walking down the street when I aint done nuffin, feel like I'm gonna faint loads... thing is my mom works at the doctors n has access to my medical records so doctors out.
I'm not sure if it's just getting all the shit outta my system or what... what do u lot reckon??

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Blood vomiting, thats pretty fucked. I think you need to check with a private GP. I recently quit all drugs except E and weed. Why you give up weed? My only guess is smoking shit, blood from the throat. DMT kanes the lungs and all and crack could cause long term probs. Like I said, see a prive GP in a clinic or something.

    Good luck
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    If you've just stopped, maybe really bad withdrawal systems from stopping all the shit at once? I can't think of anything else really.

    Are you getting the stuff from a different source, that could be it. If the stuffs the same and you weren't having problems before I dpn't know.

    If your puking blood though you should really see a doctor, could be something major. Sorry I couldn't be more help, but I'm really confused myself. If it carries on I'd get medical help.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yeah thing bout seeing n e GP... it still goews down on my Medial notes which my moms got access to... I dont want her finding out bout what I've done n shit... all the notes r stored on 1 big computer system... kinda sux... guess I'll have to go if it continues though
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by Daze:
    Yeah thing bout seeing n e GP... it still goews down on my Medial notes which my moms got access to... I dont want her finding out bout what I've done n shit... all the notes r stored on 1 big computer system... kinda sux... guess I'll have to go if it continues though

    If I were you Daze, I'd change GPs, & go to a different practice. You don't have to have a reason at all to do that, but i think that the risk of your mum snooping your notes is a good enough one.

    J9

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Dunno 'bout where you are but could you just walk up to the hospital? puking up blood will be a good enuf reason for emergency and you don't have to have your records there or anything to see a doctor so its totally anonymous. Good luck
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Holy crap Daze!

    Any kind of gastrointestinal bleeding is an emergency! The bleeding could be coming from anywhere: your esophagus and stomach seem more likely than intestinal bleeds, just judging by your symptoms.

    If you are experiencing dizziness, tiredness, and light-headedness, it is a sign of a bleed that has been there for a while.

    The only drug related reason I can think of is perhaps the pills you take (I'm not sure what they are). Aspirin and drugs like ibuprophen and dammage the stomach. But other than that I can't find any info about vomiting blood being associated with drug withdrawl.

    Please see a doctor. You don't have to mention the drugs at first. Let them rule out other possibilities first, and if they don't have the answer, then you may have to bring up your drug use.

    Please see a doctor! I'm worried about you.




  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yeah since the post I've seen the Dr, got checked for any internal bleeding, the dr thought I was probably tearing small cuts in throat or swallowing blod form nose or mouth. Just had to stop smoking(havnt done) n stop eating real hot food all the time. seems to have cleared up now, thnx.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hi friends
    Expect a sleepy feeling when on Zyrtec medication. This effect of Antihistamines is often used to put people to sleep. But anyway in comparison of other drugs it has fewer side effects for more information see-
    http://www.drugdelivery.ca/s3323-s-zyrtec.aspx in children, serious side effects of Zyrtec might reach up to convulsions in younger patients, unusual irritability as well as unusual excitement and nightmares may likely happen. Use this drug you can get more relaxed with it.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    kiity wrote:
    Hi friends
    Expect a sleepy feeling when on Zyrtec medication. This effect of Antihistamines is often used to put people to sleep. But anyway in comparison of other drugs it has fewer side effects for more information see-
    http://www.drugdelivery.ca/s3323-s-zyrtec.aspx in children, serious side effects of Zyrtec might reach up to convulsions in younger patients, unusual irritability as well as unusual excitement and nightmares may likely happen. Use this drug you can get more relaxed with it.
    why have you dragged up a six year old thread?
  • **helen****helen** Mod malarkist Posts: 9,235 Listening Ear
    Hi Kitty,
    I'm gonna close this as it does refer to a really old topic, not to mention one started by a banned user!

    But welcome to the boards and hope you stick around and post in some of our recent threads. Also - why not pop along to our introduce yourself forum
This discussion has been closed.